Difference between revisions of "Na1999"

From DispersiveWiki
 
Line 1: Line 1:
 
{{Article
 
{{Article
 
  | author = K. Nakanishi
 
  | author = K. Nakanishi
  | title = Local well-posedness and Illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms
+
  | title = Local wellposedness and illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms
 
  | journal = Funk. Ekvac
 
  | journal = Funk. Ekvac
 
  | jvol = 42
 
  | jvol = 42

Latest revision as of 17:48, 10 June 2009

K. Nakanishi. Local wellposedness and illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms. Funk. Ekvac, 42 (1999), 261-279. MathSciNet, arXiv.